Bicomplexes, integrable models, and noncommutative geometry

Citation
A. Dimakis et F. Muller-hoissen, Bicomplexes, integrable models, and noncommutative geometry, INT J MOD B, 14(22-23), 2000, pp. 2455-2460
Citations number
14
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Apllied Physucs/Condensed Matter/Materiales Science
Journal title
INTERNATIONAL JOURNAL OF MODERN PHYSICS B
ISSN journal
0217-9792 → ACNP
Volume
14
Issue
22-23
Year of publication
2000
Pages
2455 - 2460
Database
ISI
SICI code
0217-9792(20000920)14:22-23<2455:BIMANG>2.0.ZU;2-Y
Abstract
We discuss a relation between bicomplexes and integrable models, and consid er corresponding noncommutative (Moyal) deformations. As an example, a nonc ommutative version of a Toda field theory is presented.